# SDR AALA20070196

- Difficulty date: January 27, 2007
- Submitted: February 13, 2007
- Operation: Air carrier
- Aircraft: N9413T
- Make and model: Doug MD 83
- Aircraft serial: 53188
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - FOUND EMERGENCY LIGHTS AT SEAT 28D INOPERATIVE.  RECONNECTED CONNECTOR FOR EMERGENCY LIGHTS AT SEAT 28D.  SYSTEM GROUND CHECKED NORMAL OPERATION.
